EconPapers    
Economics at your fingertips  
 

Mathematic Models Applied in the Risk Management

Gabriela-Victoria Anghelache, Viorel Lefter, Andreea NEGRU (ciobanu) and Lorand Kralik
Additional contact information
Gabriela-Victoria Anghelache: Academy of Economic Studies, Bucharest
Viorel Lefter: Academy of Economic Studies, Bucharest
Andreea NEGRU (ciobanu): Academy of Economic Studies, Bucharest

Romanian Statistical Review Supplement, 2012, vol. 60, issue 4, 15-19

Abstract: The techniques of statistical analysis have been for long either unknown or achieved in an approximate manner. The coming out of the risk concept is identified with the coming into being of the probabilities theories (the mathematic theory of probabilities). For the analysis developed in this work, we shall see that the yields (the percentage or logarithmic modifications of the assets price) are considered in the risk management as being stochastic variables. The distribution of these yields is studied by both academicians and market operators. More distributions have been identified as being possible distributions starting with the normal distribution (or logo normal used by Black Scholes and Merton). There is no demonstration of the fact that the yields distribution is not to be found, which keeps on leaving place to further developments of more and more complex functions of distribution.

Keywords: risk analysis; mathematic models; capital market; value; yields (search for similar items in EconPapers)
JEL-codes: G32 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.revistadestatistica.ro/suplimente/2012/4/srrs4_2012a01.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsr:supplm:v:60:y:2012:i:4:p:15-19

Access Statistics for this article

More articles in Romanian Statistical Review Supplement from Romanian Statistical Review Contact information at EDIRC.
Bibliographic data for series maintained by Adrian Visoiu ().

 
Page updated 2024-03-31
Handle: RePEc:rsr:supplm:v:60:y:2012:i:4:p:15-19